MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MV-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Hcp reported a right side tissue expander magnet was "free-floating within implant." device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening curved on anterior and device appearance (observed the needle guard dislodged) leak test and microscopic analysis was performed which identified: striated opening on anterior and device appearance.Reason for reoperation reported as "tissue expander magnet was "free-floating within implant".
 
Event or Problem Description

Brand Name
STYLE 133MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8543865
Report Number9617229-2019-02879
Device Sequence Number13544937
Product Code LCJ
UDI-Device Identifier10888628004139
UDI-Public10888628004139
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Catalogue Number133MV-14
Device Lot Number3200250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR